# SDR CALA2023122203714

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 109,907 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019   DR L3 M33406 EMER LIGHT BATTERY CAPACITY CHECK FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.2630390. DR L3 M33406 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
